# SDR 96FDEA00120

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 163087
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION.  THE OUTBOARD FLAPS BECAME ASYMMETRICAL BETWEEN THE ZERO AND 2 DEGREE INDICATOR, REPEAT WRITE UP.  FOUND RT OUTBOARD TRANSMITTER SECURING COLLAR LOOSE, ADJUSTED TRANSMITTER AND TIGHTENED COLLAR PER MM 27-52-12.  RAN FLAPS SEVERAL TIMES, OPS CK GOOD.  SUGGEST REPLACING RT OUTBOARD FLAP TRANSMITTER AND LOCKING COLLAR DUE TO POSSIBILITY OF COLLAR AND/OR TRANSMITTER SHAFT WORN.
